Jump to content

Search the Community

Showing results for tags 'Panacur'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Greyhound Life
    • Announcements and News
    • Health and Medical discussion
    • Food and dietary discussion
    • Training and Behavior discussion
    • Cute and Funny things Greyhounds do
    • Everything else Greyhound
    • Greyhound Events
  • General
    • Off Topic
    • Introductions & Biography
    • Remembrance
    • Greyt Information
    • Pet Merchandise
    • Technical Questions about Greytalk

Product Groups

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Real Name

Found 1 result

  1. Yes, my new grey from Birmingham has hookworms. I am following the vets protocol for chronic hookworm because they returned after the initial treatment. That is not my question - but it is relevant because we have a lot of Panacur doses ahead of us in the coming months. My problem involves the Panacur causing extreme itching (a known side effect) in my hound. She was up all night licking and biting herself. I finally gave her a Benadryl at 1 am, and then another this morning at 7 am. Those have seemed to help for a while. Does anyone have experience with this side effect and any advice? I
×
×
  • Create New...